Wild bootstrap for fuzzy regression discontinuity designs: obtaining robust bias-corrected confidence intervals
Date
Authors
Major Professor
Advisor
Committee Member
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
This paper develops a novel wild bootstrap procedure to construct robust bias-corrected valid confidence intervals for fuzzy regression discontinuity designs, providing an intuitive complement to existing robust bias-corrected methods. The confidence intervals generated by this procedure are valid under conditions similar to the procedures proposed by Calonico et al. (2014) and related literature. Simulations provide evidence that this new method is at least as accurate as the plug-in analytical corrections when applied to a variety of data-generating processes featuring endogeneity and clustering. Finally, we demonstrate its empirical relevance by revisiting Angrist and Lavy (1999) analysis of class size on student outcomes.
Series Number
Journal Issue
Is Version Of
Versions
Series
Academic or Administrative Unit
Type
Comments
This is a working paper of an article published as He, Yang, and Otávio Bartalotti. "Wild bootstrap for fuzzy regression discontinuity designs: obtaining robust bias-corrected confidence intervals." The Econometrics Journal 23, no. 2 (2020): 211-231. doi: 10.1093/ectj/utaa002. Posted with permission.